# SDR DALA2015022501628

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 29,825 hours, 19,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME INSPECTION IN MSP, FOUND CRACK INDICATION ON RT SIDE FRAME 674 WITH EDDY CURRENT.  REPLACED OVERWING FRAME AT STA 675 RT IAW AMDS WC 5310-01436-03B.
